# SDR MASA2010082000900

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 31,584 hours, 24,252 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 47352D1
- Condition: Low Pressure
- Location: Cargo Bay
- Part time: 9,030 hours, 6,888 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO FIRE BOTTLE LOW PRESSURE CAUTION MESSAGE.	 MX R2 CARGO FIRE BOTTLE.
